Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diabetic on medication for years. Changed medication. Bulge on the neck without pain. Medication side effect?

I am a diabetic patient and taking madicine for last 15 years. Recently doctor changed the madicine gloconorm pg L1 in morning and gloconorm 500 in the night. Recently i have noticed a small bulging in the right side neck , but no pain, when touching on it is moving. Someone said that is due to the side effect of the medicine. Could you adv.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of engorged neck veins/ palpable carotid arteries.
Gluconorm PG L1 contains glimipride, metformin and pioglitazone and it is never associated with palpable bulging mass in neck.
You should consult with internal medicine specialist/ cardiologist and should go for through check up.
You should go for complete blood count, chest x ray, electrocardiography, renal function test and serum electrolytes.
You should also for colour doppler of both side common carotid arteries.
Meanwhile you should take low dose diuretics if you are feeling difficulty in respiration.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor